American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 86 found      Go to page: 1 2 3

[31] S. Hofmann and A. Iosevich. Circular averages and Falconer/Erdös distance conjecture in the plane for random metrics. Proc. Amer. Math. Soc. 133 (2005) 133-143. MR 2085162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Steve Smale and Ding-Xuan Zhou. Shannon sampling and function reconstruction from point values. Bull. Amer. Math. Soc. 41 (2004) 279-305. MR 2058288.
Abstract, references, and article information   
View Article: PDF

[33] Jong-Guk Bak and Sanghyuk Lee. Estimates for an oscillatory integral operator related to restriction to space curves. Proc. Amer. Math. Soc. 132 (2004) 1393-1401. MR 2053345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daniel M. Oberlin. A uniform Fourier restriction theorem for surfaces in $\mathbb{R}^{3}$. Proc. Amer. Math. Soc. 132 (2004) 1195-1199. MR 2045437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bassam Shayya. Adjoint restriction estimates and scaling on spheres. Proc. Amer. Math. Soc. 132 (2004) 1517-1524. MR 2053360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kathryn E. Hare and Maria Roginskaya. The energy of signed measures. Proc. Amer. Math. Soc. 132 (2004) 397-406. MR 2022362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. Brandolini, A. Iosevich and G. Travaglini. Planar convex bodies, Fourier transform, lattice points, and irregularities of distribution. Trans. Amer. Math. Soc. 355 (2003) 3513-3535. MR 1990161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jonathan M. Bennett and Ana Vargas. Randomised circular means of Fourier transforms of measures. Proc. Amer. Math. Soc. 131 (2003) 117-127. MR 1929031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Daniel M. Oberlin. Some convolution inequalities and their applications. Trans. Amer. Math. Soc. 354 (2002) 2541-2556. MR 1885663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Malabika Pramanik. Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002) 1651-1665. MR 1873022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Tian-You Hu, Ka-Sing Lau and Xiang-Yang Wang. On the absolute continuity of a class of invariant measures. Proc. Amer. Math. Soc. 130 (2002) 759-767. MR 1866031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Daniel M. Oberlin. Fourier restriction for affine arclength measures in the plane. Proc. Amer. Math. Soc. 129 (2001) 3303-3305. MR 1845006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Tilmann Gneiting. Criteria of Pólya type for radial positive definite functions. Proc. Amer. Math. Soc. 129 (2001) 2309-2318. MR 1823914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Fulvio Ricci and Giancarlo Travaglini. Convex curves, Radon transforms and convolution operators defined by singular measures. Proc. Amer. Math. Soc. 129 (2001) 1739-1744. MR 1814105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anthony Carbery, Michael Christ and James Wright. Multidimensional van der Corput and sublevel set estimates. J. Amer. Math. Soc. 12 (1999) 981-1015. MR 1683156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Terence Tao, Ana Vargas and Luis Vega. A bilinear approach to the restriction and Kakeya conjectures. J. Amer. Math. Soc. 11 (1998) 967-1000. MR 1625056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Palle E. T. Jorgensen and Steen Pedersen. Orthogonal harmonic analysis of fractal measures. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 35-42. MR 1618687.
Abstract, references, and article information   
View Article: PDF

[49] Soon-Yeong Chung, Dohan Kim and Sungjin Lee. Characterization for Beurling-Björck space and Schwartz space . Proc. Amer. Math. Soc. 125 (1997) 3229-3234. MR 1443817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jong-Guk Bak and David McMichael. Convolution of a measure with itself and a restriction theorem. Proc. Amer. Math. Soc. 125 (1997) 463-470. MR 1350932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information   
View Article: PDF

[52] Piotr Mikusiński. Tempered Boehmians and ultradistributions . Proc. Amer. Math. Soc. 123 (1995) 813-817. MR 1223517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ha Huy Bang. Functions with bounded spectrum . Trans. Amer. Math. Soc. 347 (1995) 1067-1080. MR 1283539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] S. Ziesler. $L\sp p$-boundedness of the Hilbert transform and maximal function associated to flat plane curves . Proc. Amer. Math. Soc. 122 (1994) 1035-1043. MR 1213872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Robert S. Strichartz. Self-similar measures and their Fourier transforms. II . Trans. Amer. Math. Soc. 336 (1993) 335-361. MR 1081941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Li Min Sun. The null set of the Fourier transform for a surface carried measure . Proc. Amer. Math. Soc. 118 (1993) 1107-1112. MR 1137235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Mark A. Pinsky. Fourier inversion for piecewise smooth functions in several variables . Proc. Amer. Math. Soc. 118 (1993) 903-910. MR 1146865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 86 found      Go to page: 1 2 3